# SDR SWAA2022072724547

- Difficulty date: June 30, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. FWD BULKHEAD CENTER LOWER SUPPORT ANGLE IS CRACK AT STA 727+4 RBL-5. / [01] REMOVED DAMAGED SUPPORT ANGLE FROM AFT CARGO FWD BULKHED AT STA 727+4 RBL-5;[02] CORRECTION. REMOVED DAMAGED SUPPORT ANGLE FROM AFT CARGO FWD BULKHED AT STA 727+4 RBL-5 AS PER B 737-700 SRM 51-40-02-0G-0-A00729;[03] VERIFIED 2;[04] RECEIVED NEW AFT CARGO FWD BULKHEAD CENTER LOWER SUPPORT ANGLE. P/N: 144A9401U20 S/N: 7531203-AK PENDING INSTALLATION.;[05] OK TO INSTALL.;[06] INSTALLED SUPPORT ANGLE AT AFT CARGO FWD BULKHED STA 727+4 RBL-5 AS PER B737-700 SRM 51-40-02 0G-0-A00729;[07] VERIFIED STEP 6.
